# SDR SWAA2025010682795

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N8759Q
- Make and model: Boeing 737-8
- Aircraft serial: 67212
- Aircraft time: 8,408 hours, 4,285 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PARTIALLY FELL OUT OF SHELL.<[01] REPACKED SLIDE IAW AMM 25-66-01 AND MT 825-PRD-01-01.
